# SDR SWAA101447

- Difficulty date: March 11, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N609SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27929
- Aircraft time: 48,344 hours, 40,045 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 6546600
- Condition: Overserviced
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, B
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK  -  DURING CLIMB, FLIGHT ATTENDANTS REPORTED INCREASING HEAVY ODOR IN CABIN.  FOUND HYD A-SYSTEM OVER SERVICED.  SERVICED HYD A-SYSTEM TO CORRECT LEVEL PER MM.
